# SDR 04FDEA02710

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 1601, LT L12, FOUND DENTED.  DENTED AREA TRIMMED OUT AT CABIN-FUSELAGE FRAME STA 1601, LEFT HAND   LONGERON   12 AND REPAIR CARRIED OUT AS PER SRM 53-30-00 VOL I AND INSTALLED AS PER SRM 51-33-  01 VOL II.  REFER TO EA 1-5310-79743.
